The curvature of gradient Ricci solitons

Ovidiu Munteanu Columbia University Mu-Tao Wang Columbia University

Differential Geometry mathscidoc:1608.10041

Mathematical Research Letters, 18, (6), 1051-1069, 2011
We study integral and pointwise bounds on the curvature of gradient shrinking Ricci solitons. As applications, we discuss gap and compactness results for gradient shrinkers.
gradient Ricci soliton
[ Download ] [ 2016-08-20 23:16:01 uploaded by mutaowang ] [ 966 downloads ] [ 0 comments ] [ Cited by 8 ]
  title={The curvature of gradient Ricci solitons},
  author={Ovidiu Munteanu, and Mu-Tao Wang},
  booktitle={Mathematical Research Letters},
Ovidiu Munteanu, and Mu-Tao Wang. The curvature of gradient Ricci solitons. 2011. Vol. 18. In Mathematical Research Letters. pp.1051-1069.
Please log in for comment!
Contact us: | Copyright Reserved